Minimality over free monoid presentations


ÇEVİK A. S. , Das K. C. , CANGÜL İ. N. , Maden A. D.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.43, no.6, pp.899-913, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 6
  • Publication Date: 2014
  • Doi Number: 10.15672/hjms.2014437522
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.899-913

Abstract

As a continues study of the paper [4], in here, we first state and prove the p-Cockcroft property (or, equivalently, efficiency) for a presentation, say PE, of the semi-direct product of a free abelian monoid rank two by a finite cyclic monoid. Then, in a separate section, we present sufficient conditions on a special case for PE to be minimal whilst it is inefficient.